Vol. 16, No. 6, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
Topological spectrum and perfectoid Tate rings

Dimitri Dine

Vol. 16 (2022), No. 6, 1463–1500

We study the topological spectrum Spec Top (R) of a seminormed ring R which we define as the space of prime ideals 𝔭 such that 𝔭 equals the kernel of some bounded power-multiplicative seminorm. For any seminormed ring R we show that Spec Top (R) is a quasicompact sober topological space. When R is a perfectoid Tate ring we construct a natural homeomorphism

Spec Top (R) Spec Top (R)

between the topological spectrum of R and the topological spectrum of its tilt R. As an application, we prove that a perfectoid Tate ring R is an integral domain if and only if its tilt is an integral domain.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

perfectoid rings, tilting equivalence, Tate rings, Banach rings
Mathematical Subject Classification
Primary: 13J99, 14G22, 14G45
Received: 14 November 2020
Revised: 5 July 2021
Accepted: 5 August 2021
Published: 27 September 2022
Dimitri Dine
Fakultät für Mathematik
Technische Universität München